# SDR CALA2017110603956

- Difficulty date: November 6, 2017
- Submitted: November 7, 2017
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737824
- Aircraft serial: 28942
- Aircraft time: 57,843 hours, 21,443 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT/SALIDA SIGN MISSING DOOR 2L NEAR STATION 402. INSTALLED EMERGENCY LIGHT LENS AT DOOR 2L IAW AMM 33-51-01.
